# SDR C2XA96BT005

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: E0053R14B19SNE
- Condition: Shorted
- Location: Nlg Wheelwell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 3502 - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO EWR UNEVENTFULLY.  AIRCRAFT RELEASED IAW MEL 32-31-3 PLACARD 894297.  AIRCRAFT REPAIRED IN EWR, FOUND A SHORTED CONNECTOR (5004VC) IN NOSE WHEEL WELL WHICH CAUSED THE PSEU TO FAULT.  CONNECTOR AND PSEU REPLACED AND CHECKED AIRCRAFT RETURNED TO SERVICE.  (M)
